# SDR VJ9800291

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: 1A353501
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD CORRODED BEYOND LIMIT AROUND SCREW HOLES, HAT CHANNELS AND CHAFED IN CONTACT AREA AT STA 160 - 200, LBL 0 - 44.  REMOVED CORROSION IAW DC9 SRM 51-10-3, 53-01.  FABRICATED FLOORBOARD FROM 7075T6, .025 IAW DC9 SRM 53-21-0.  FABRICATED 4 EACH HAT CHANNEL FROM 2912282 IAW SRM 53-21-0, PG 6M AND 6N.  TREATED AND PRIMED BOTH REPAIRS IAW DC9 SRM 51-10-3, INSTALLED HAT CHANNELS IAW DC9 51-30-2 AT FLOORBOARD.
